# SDR AALA201801199009

- Difficulty date: January 16, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 84,728 hours, 23,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Inoperative
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ANNUNCIATOR INOPERATIVE.  REPLACED L1 GIRT BAR PROXIMITY SENSOR IAW MM 25-66-11.
